American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Kh. Hessami Pilehrood, T. Hessami Pilehrood and R. Tauraso. New properties of multiple harmonic sums modulo $p$ and $p$-analogues of Leshchiner's series. Trans. Amer. Math. Soc. 366 (2014) 3131-3159.
Abstract, references, and article information   
View Article: PDF

[2] Hasan Coskun. An elliptic $BC_n$ Bailey Lemma, multiple Rogers--Ramanujan identities and Euler's Pentagonal Number Theorems. Trans. Amer. Math. Soc. 360 (2008) 5397-5433. MR 2415079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Zhi-Wei Sun and Donald M. Davis. Combinatorial congruences modulo prime powers. Trans. Amer. Math. Soc. 359 (2007) 5525-5553. MR 2327041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel Berend and Jørgen E. Harmse. On polynomial-factorial diophantine equations. Trans. Amer. Math. Soc. 358 (2006) 1741-1779. MR 2186995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Moubariz Z. Garaev, Florian Luca and Igor E. Shparlinski. Character sums and congruences with $n!$. Trans. Amer. Math. Soc. 356 (2004) 5089-5102. MR 2084412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] George E. Andrews, Bruce C. Berndt, Jaebum Sohn, Ae Ja Yee and Alexandru Zaharescu. On Ramanujan's continued fraction for $(q^2;q^3)_{\infty}/(q;q^3)_{\infty}$. Trans. Amer. Math. Soc. 355 (2003) 2397-2411. MR 1973995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Youn-Seo Choi. Tenth order mock theta functions in Ramanujan's lost notebook (IV). Trans. Amer. Math. Soc. 354 (2002) 705-733. MR 1862564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bruce C. Berndt, Sen-Shan Huang, Jaebum Sohn and Seung Hwan Son. Some Theorems on the Rogers--Ramanujan Continued Fraction in Ramanujan's Lost Notebook. Trans. Amer. Math. Soc. 352 (2000) 2157-2177. MR 1615939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Krishnaswami Alladi. Some new observations on the G\"ollnitz-Gordon and Rogers-Ramanujan identities . Trans. Amer. Math. Soc. 347 (1995) 897-914. MR 1284910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. M. Borwein, P. B. Borwein and F. G. Garvan. Some cubic modular identities of Ramanujan . Trans. Amer. Math. Soc. 343 (1994) 35-47. MR 1243610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Seok-Jin Kang. On the hyperbolic Kac-Moody Lie algebra $HA\sb 1\sp {(1)}$ . Trans. Amer. Math. Soc. 341 (1994) 623-638. MR 1120776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bruce E. Sagan. Log concave sequences of symmetric functions and analogs of the Jacobi-Trudi determinants . Trans. Amer. Math. Soc. 329 (1992) 795-811. MR 1066448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard H. Hudson and Kenneth S. Williams. Binomial coefficients and Jacobi sums . Trans. Amer. Math. Soc. 281 (1984) 431-505. MR 722761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1